MAUDE Adverse Event Report: Medline Industries, LP NAMIC; LHK,-,MID,3V,ON,PS,DT,S10RA

Medline Industries, LP NAMIC; LHK,-,MID,3V,ON,PS,DT,S10RA
Catalog Number 613000121
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we have experienced leaking valves, during procedures on 3 different occasions when the valve knob has been turned off, there would be continuous dripping into the waste bag.".
 
Additional Manufacturer Narrative
The customer reported leaking valves during procedures and that the heparinized saline continued to drip when the manifold valve was in the off position; the tubing was manually clamped to prevent the fluid from dripping.Review of the finished good bill of materials and the device history record did not reveal any nonconformances related to the reported defect, all inspections were conducted accordingly without deviations or nonconformances, and review of quarterly trending reports confirmed no adverse trends; a sample or photo were not available for investigation.Based on the limited information provided and no sample to be evaluated, medline was unable to confirm the reported issue or that the product failed to meet specifications, and the reported event was not able to be confirmed at this time as no product was returned for review and evaluation.Although inconclusive, a potential root cause can be attributed to over-pressurization greater than the recommended 41kpa (300 mmhg/6 psi); the investigation indicated no need for further action at this time, and there was no report of any serious injury, medical intervention, or follow up care related to the reported incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
NAMIC
Common Device Name
LHK,-,MID,3V,ON,PS,DT,S10RA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50910669
Report Number1417592-2026-51758
Device Sequence Number12213481
Product Code OEZ
UDI-Device Identifier10193489074475
UDI-Public10193489074475
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number613000121
Device Lot Number0000139249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown